MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative regarding a trial patient with an external neurostimulator (ens).It was reported that during placement of the second trial lead the physician did a 'wet tap' and the second lead was removed.A blood patch was performed at the time of the lead pull for the cerebral spinal fluid (csf) leak, and the patient laid flat for an extended period of time in recovery after the lead pull.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7669318
Report Number2649622-2018-11010
Device Sequence Number920794
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR